# SDR UIEA2010083100149

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 64,325 hours, 10,861 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP AT STN, DAMAGE WAS DISCOVERED AT RT WBL238.30.  FIXED T/E UPPER RIB INSTALLATION CONSISTING IN BROKEN TIE ROD AND CLEVIS.  (THE BROKEN ROD WAS REMOVED AND A DETAIL VISUAL INSP WAS PERFORMED TO ASSURE DAMAGE-FREE CONDITION TO THE SURROUNDING STRUCTURE. DISPOSITION WAS MADE TO SCHEDULE REPEAT INSPECTIONS AT EVERY 1 FC AND PERMANENT REPAIR (REPLACEMENT OF BROKEN TIE ROD AND CLEVIS) PRIOR TO THE ACCUMULATION OF 25 FC.)
